New inequalities for Hermite-Hadamard and Simpson type with applications
Main Article Content
A. O. Akdemir and M. E. Ozdemir, Some Hadamard-Type inequalities for coordinated P-convex functions and Godunova-Levin functions, AIP Conference Proceedings, 1309 (2010), 7-15.
M. Alomari, M. Darus and S. S. Dragomir, New inequalities of Simpson's type for s-convex functions with applications, RGMIA Res. Rep. Coll.,12(4) (2009), Article 9.[Online:http://www.staff.vu.edu.au/RGMIA/v12n4.asp]
P. Cerone and S. S. Dragomir, Midpoint-type rules from an inequality point of view, Handbook of Analytic-Computational Methods in Applied Mathematics, Editor: G. Anastassiou, CRC Press, New York, 2000, 135--200.
S. S. Dragomir, Two mappings in connection to Hadamard's inequalities, J. Math. Anal. Appl., 167 (1992), 49-56.
S. S. Dragomir, R. P. Agarwal and P. Cerone, On Simpson's inequality and applications, J. of Inequal. Appl., 5 (2000), 533-579.
S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Inequalities, RGMIA Monographs http://rgmia.vu.edu.au/monographs/hermite hadamard.html, Victoria University, 2000.
S. S. Dragomir, J. Pecaric and L. E. Persson, Some inequalities of Hadamard Type, Soochow Journal of Mathematics, 21 (1995), pp. 335-341.
U. S. Kirmaci, Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comp., 147(2004), 137-146.
B. Z. Liu, An inequality of Simpson type, Proc. R. Soc. A., 461 (2005), 2155-2158.
M. Z. Sari kaya and N. Aktan, On the generalization some intgeral inequalities and their applications, Math. and Comp. Mod., 54 (2011), 2175-2182.
E. Set, M. E. Ozdemir and M.Z. Sari kaya, On new inequalities of Simpson's type for quasi-convex functions with applications, Tamkang. J. Math., 43 (2012), 357-364.
C. Yildiz, A. O. Akdemir, M. Avci , New inequalities of Hermite-Hadamard type for functions whose derivatives absolute values are quasi convex, Erzincan University
Graduate School of Natural and Applied Sciences Institute Journal, 3 (2010), 263-272.
G. S. Yong, D. Y. Hwang and K. L. Tseng, Some inequalities for differentiable convex and concave mappings, Comp. Math. Appl., 47 (2004), 207-216.